# SDR CALA2022121203352

- Difficulty date: December 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 71,407 hours, 27,072 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Link Assy
- Part number: 213A31406
- Condition: Cracked
- Location: Rt Ram Air Defle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

RIGHT RAM AIR DEFLECTOR DOOR SUPPORT BRACKET CRACKED SEE PHOTO. ADDED PART #.  REF IPC. 21-51-22-21 REMOVED RIGHT RAM AIR DEFLECTOR SHAFT ASSY.  REF AMM 21-51-22. SHAFT WAS CORRODED AND LINKAGE SEIZED ONTO SHAFT.  ALL NEW HARDWARE ORDERED REPLACED SUPPORT BRACKET REF AMM 21-51-22-400-802
